# SDR DALA13000766307

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1120 TENSION TIE, FOUND ONE CRACK AT STEEL PLATE, LWR ROW 6TH FASTENER HOLE FROM OTBD. REAMED OVERSIZE FROM 0.199" TO 0.216" DIA SB747-53A2507, REV 1.
